| Model Number |
2R8858 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the filter of a clearlink paclitaxel set was altered from the drug (etoposide) used.The filter of the device was damaged by the chemo.This was observed during final inspection after line installation on the mini bag prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, photographs of the sample was provided for evaluation.Visual inspection was performed and no defects could be identified that could generate the reported condition.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.